Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taking Meprate. Will periods start after stopping medicine?

i am taking meprate table for last 4 days and its now 38 days from last periods (starting date). doctor prescribed fro 5 days and tomorrow is last day. will i get periods after stopping or should i consult tomorrow morning. normally i have pimples while i am getting periods. now there is no symptoms of it. PLease suggest
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description I am thinking that you are using the tablets after ruling out the pregnancy.
In that case, after completing the 5 days tablets within one week you can get withdrawal bleeding.
So after stopping the pills you wait for one more week.
If you do not get periods by that time, consult gynecologist and go for ultrasound once.
For more details you can ask me through:
Take care.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor